# SDR USAA960677

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 706
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND TWO CRACKS APPROX 1 INCH LONG EACH IN VERTICAL WEB STATION 706 LBL 24. INSTALLED DOUBLER AND ANGLES, REPAIRED PER SRM 51-40-2.  (M)
